# SDR AALA201812119022

- Difficulty date: December 10, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 55,340 hours, 26,243 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: Lt Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT REAR EMERGENCY EXIT SLIDE COVERS WERE COMING OFF.  REMOVED AND INSTALLED THE LEFT COVER IAW AMM 25-62-44.
